Duke Mathematical Journal

A new proof of certain formulas for $p$-adic $L$-functions

Neal Koblitz

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Duke Math. J. Volume 46, Number 2 (1979), 455-468.

First available in Project Euclid: 20 February 2004

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 12A70
Secondary: 10H10


Koblitz, Neal. A new proof of certain formulas for p -adic L -functions. Duke Math. J. 46 (1979), no. 2, 455--468. doi:10.1215/S0012-7094-79-04621-0. http://projecteuclid.org/euclid.dmj/1077313412.

Export citation


  • [1] Z. I. Borevich and I. R. Shafarevich, Number Theory, Translated from the Russian by Newcomb Greenleaf. Pure and Applied Mathematics, Vol. 20, Academic Press, New York, 1966.
  • [2] J. Diamond, The $p$-adic log gamma function and $p$-adic Euler constants, Trans. Amer. Math. Soc. 233 (1977), 321–337.
  • [3] J. Diamond, On the values of $p$-adic $L$-functions at positive integers, to appear in Acta Arithmetica.
  • [4] B. Dwork, $p$-adic cycles, Inst. Hautes Études Sci. Publ. Math. (1969), no. 37, 27–115.
  • [5] B. Ferrero and R. Greenberg, On the behavior of $p$-adic $L$-functions at $s=0$, Invent. Math. 50 (1978/79), no. 1, 91–102.
  • [6] K. Iwasawa, Lectures on $p$-adic $L$-functions, Princeton University Press, Princeton, N.J., 1972.
  • [7] N. M. Katz, Formal groups and $p$-adic interpolation, Journées Arithmétiques de Caen (Univ. Caen, Caen, 1976), Astérisque Soc. Math. de France, vol. 41-42, Soc. Math. France, Paris, 1977, pp. 55–65.
  • [8] N. Koblitz, Interpretation of the $p$-adic log gamma function and Euler constants using the Bernoulli measure, Trans. Amer. Math. Soc. 242 (1978), 261–269.
  • [9] N. Koblitz, $p$-adic Numbers, $p$-adic Analysis and Zeta-functions, Springer-Verlag, New York, 1977.
  • [10] N. Koblitz, A short course on some current research in $p$-adic analysis (talks given at the Hanoi Mathematical Institute in July, 1978), to appear.
  • [11] M. Krasner, Prolongement analytique uniforme et multiforme dans les corps valués complets, Les Tendances Géom. en Algèbre et Théorie des Nombres, Éditions du Centre National de la Recherche Scientifique, Paris, 1966, pp. 97–141.
  • [12] T. Kubota and H. W. Leopoldt, Eine $p$-adische Theorie der Zetawerte. I. Einführung der $p$-adischen Dirichletschen $L$-Funktionen, J. Reine Angew. Math. 214/215 (1964), 328–339.
  • [13] H. W. Leopoldt, Eine $p$-adische Theorie der Zetawerte. II Die $p$-adische $\Gamma$-Transformation, J. Reine Angew. Math. 274/275 (1975), 224–239.
  • [14] B. Mazur, Anaylse $p$-adique, Bourbaki report (unpublished), 1972.
  • [15] Y. Morita, A $p$-adic analogue of the $\Gamma$-function, J. Fac. Sci. Univ. Tokyo Sect. IA Math. 22 (1975), no. 2, 255–266.
  • [16] Y. Morita, A $p$-adic integral representation of the $p$-adic $L$-function, to appear.
  • [17] Ju. V. Osipov, $O$$p$-adičeskih dzeta-funkcijah (On $p$-adic zeta-functions), to appear.